# SDR DALA2023113009838

- Difficulty date: November 29, 2023
- Submitted: November 30, 2023
- Operation: Air carrier
- Aircraft: N934AT
- Make and model: Boeing 717-200
- Aircraft serial: 55070
- Aircraft time: 55,124 hours, 39,844 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FRAME ON AFT FACE OF AFT LAVATORY ENGINE PYLON SUPPORT BULKHEAD, STA 1022 AND LONGERON 7R. SUMMARY OF NRC 00259: PERMANENT REPAIR ON FRAME ON AFT FACE OF AFT LAVATORY ENGINE PYLON SUPPORT BULKHEAD, STA 1022 AND LONGERON 7R WAS PERFORMED PER PRI 613338-14 REVISION 0 AND ERA 613338-14, REVISION ORIGINAL, SECTION I. (LP #0087503)
